×

zbMATH — the first resource for mathematics

The Cauchy problem for a nonlinear first order partial differential equation. (English) Zbl 0172.13901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bellman, R, Dynamic programming, (1957), Princeton · Zbl 0077.13605
[2] Conway, E.D; Hopf, E, Hamilton’s theory and generalized solutions of the Hamilton-Jacobi equation, J. math. mech., 13, 939-986, (1964) · Zbl 0178.11002
[3] {\scDonsker, M.}, An application of function space integrals to a nonlinear equation. To appear.
[4] Dynkin, E.B, Markov processes, (1965), Springer Berlin, [English translation] · Zbl 0132.37901
[5] Federer, H, Two theorems in geometric measure theory, Bull. am. math. soc., 72, 719, (1966) · Zbl 0147.31502
[6] Fleming, W.H, Some Markovian optimization problems, J. math. mech., 12, No. 1, 131-140, (1963) · Zbl 0128.37902
[7] Fleming, W.H, The Cauchy problem for degenerate parabolic equations, J. math. mech., 13, No. 1, 987-1008, (1964) · Zbl 0192.19602
[8] Fleming, W.H, Duality and a priori estimates in Markovian optimization problems, J. math. anal. appl., 16, No. 2, 254-279, (1966) · Zbl 0203.22101
[9] Friedman, A, Partial differential equations of parabolic type, (1964), Prentice Hall Englewood Cliffs · Zbl 0144.34903
[10] Hestenes, M.R, Calculus of variations and optimal control theory, (1966), Wiley New York · Zbl 0173.35703
[11] Hopf, E, The partial differential equation ut + uux = μuxx, Comm. pure appl. math., 3, 201-230, (1950)
[12] Hopf, E, Generalized solutions of nonlinear equations of first order, J. math. mech., 14, 951-972, (1965) · Zbl 0168.35101
[13] Kruzhkov, S.N; Kruzhkov, S.N, The Cauchy problem in the large for certain quasilinear systems of first-order with several variables, Dokl. akad. nauk., Soviet math., 5, 493-496, (1964) · Zbl 0138.34702
[14] Oleǐnik, O.A; Kruzhkov, S.N, Quasilinear parabolic equations of second order with many independent variables, Uspekhi mat. nauk., 16, No. 5, 115-155, (1961)
[15] Kuznetzov, N.N; Šiškin, A.A, On a many dimensional problem in the theory of quasilinear equations, Z. vyčisl. mat. i mat. fiz., 4, No. 4, 192-205, (1964), suppl.
[16] Lax, P.D, Hyperbolic systems of conservation laws II, Comm. pure appl. math., 10, 537-566, (1957) · Zbl 0081.08803
[17] Oleǐnik, O.A; Oleǐnik, O.A, Discontinuous solutions of non-linear differential equations, uspekhi mat. nauk. (NS), am. math. soc. transl., ser. 2, 26, No. 3, 95-172, (1957), English transl. · Zbl 0131.31803
[18] Varadhan, S.R.S, Asymptotic probabilities and differential equations, Comm. pure appl. math., 19, 261-286, (1966) · Zbl 0147.15503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.